# SDR IPXA3M78499

- Difficulty date: April 29, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 50,559 hours, 14,108 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARC0293511
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CORROSION ON PANEL LANDING AT PANEL ACCESS 541JB LT WING STA XORS 372 TO 433.  REPAIRED LT WING T/E BEAM ASSY LOWER CAP BETWEEN XW314 AND XW373 REF STASA EA 011-5710-01-A4599 IR, EO MD11-5720-50639-A AND FORM 8 110-3.
